# SDR UALA2012082004612

- Difficulty date: August 20, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,009 hours, 7,195 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG R2 DOOR, TWO LIGHTS INOPERATIVE.   REPLACED LAMPS, OP CHECKED NORMAL.
